# SDR AALA2020030979001

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 22,663 hours, 4,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SLIDE INDICATION ON DOOR PAGE DISAGREED WITH ACTUAL SLIDE ARM STATUS AT ALTITUDE. INDICATION NORMAL ON THE GROUND AND DURING CLIMB. MAINTENANCE REPLACED 4R DOOR SLIDE PER CARD 25-94-03 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
